# SDR SWAA2021040554796

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO BAY BULKHEAD SUPPORT ANGLE BS 500D RBL18 TO LBL18 WL156 / REPLACED FWD CARGO BAY BULKHEAD SUPPORT ANGLE BS 500D RBL 8 TO LBL 18 WL 156 PO # 818035 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A9485-35 AND DWG 143A9481
